Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 243–243 | Cite as

Multiple drugs

Demodex folliculitis: 2 case reports
Case report
  • 89 Downloads

In a case report, a 58-year-old man developed Demodex folliculitis (demodicidosis) following immunosuppression therapy with tacrolimus and mycophenolate-mofetil and during anti-microbial treatment with cotrimoxazole [trimethoprim/sulfamethoxazole], levofloxacin, posaconazole, isoniazid and valaciclovir [valacyclovir] for infectious prophylaxis. Additionally, he developed worsening of rash during treatment with petrolatum [vaseline] and an unspecified barrier creams, and a 45-year-old man developed Demodex folliculitis (demodicidosis) following immunosuppression therapy with tacrolimus and mycophenolate-mofetil. Additionally, both the men developed hair loss during treatment with an unspecified chemotherapy [dosages and duration of treatments to reactions onset not stated; not all routes, indications and outcomes stated].

Patient 1: A 58-year-old man, who was diagnosed with primary myelofibrosis, underwent haploidentical haematopoietic stem cell transplants (HSCT). His immunosuppression...

Reference

  1. Chen C, et al. Sparing of the scalp in severe Demodex folliculitis after stem cell transplantation. JAAD Case Reports 4: 1055-1058, No. 10, Nov 2018. Available from: URL: http://doi.org/10.1016/j.jdcr.2018.09.013 - USA

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations